# SDR SCNA95269

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER SECTION OF EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, LIGHTING TESTED GOOD IAW MM 33-50-00.
